# SDR ASOA201704077006

- Difficulty date: April 7, 2017
- Submitted: April 8, 2017
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 37,514 hours, 29,404 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C WAS IN FOR A ROUTINE CHECK WHEN INSPECTION FOUND THE AFT EMERGENCY EXIT LIGHT INOP. MAINTENANCE FOUND A BROKEN WIRE AND SPLICE THE WIRE BACK IAW SWPM 20-21-OO. OPS CHECK GOOD AND WAS RELEASED BACK TO SERVICE.
